# SDR UALA2012080204142

- Difficulty date: August 2, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 60,615 hours, 7,106 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROWS 45-51C,  INOPERATIVE.  FOUND SHORTE.  REPLACED LIGHT ASSY.  LIGHTS OP NORMAL.
